# SDR DL72W952887

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED FS 380 FROM RBL 24 TO CUSP RT.  REMOVED CORROSION FROM FLOORBEAM CAP PER SRM 51-10-6.  FABRICATED, TREAT AND PAINT REPAIR PARTS PER SRM 53-10-8.
